Alert archive / Florida / Small Craft Advisories in 2016

Small Craft Advisory 9, NWS Miami, FL

January 28, 2016

NWS Miami, FL issued this small craft advisory at Jan 28, 2016, 4:05 AM EST. It took effect at Jan 28, 2016, 10:00 AM EST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2016, 4:05 AM EST (09:05 UTC)
In effect from
Jan 28, 2016, 10:00 AM EST
Expired
Jan 29, 2016, 1:00 PM EST
In force
27 hr
Issued by
NWS Miami, FL

The text

As transmitted.

044 
WHUS72 KMFL 280905
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
405 AM EST THU JAN 28 2016

GMZ656-657-676-281715-
/O.NEW.KMFL.SC.Y.0009.160128T1500Z-160130T1800Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
405 AM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST
SATURDAY.

* WINDS AND SEAS...NORTH WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS
  3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-281715-
/O.NEW.KMFL.SC.Y.0009.160128T1500Z-160131T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
405 AM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
SATURDAY.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
717 
WHUS72 KMFL 282027
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EST THU JAN 28 2016

SMALL CRAFT HAS BEEN EXTENDED UNTIL EARLY FRIDAY AFTERNOON FOR
ALL OF SOUTH FLORIDA WATERS.

AMZ610-290430-
/O.EXB.KMFL.SC.Y.0009.000000T0000Z-160129T1800Z/
LAKE OKEECHOBEE-
327 PM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST FRIDAY.

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ630-650-651-670-671-GMZ656-657-676-290430-
/O.EXT.KMFL.SC.Y.0009.000000T0000Z-160129T1800Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
327 PM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
739 
WHUS72 KMFL 290219
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
919 PM EST THU JAN 28 2016

SMALL CRAFT HAS BEEN EXTENDED UNTIL EARLY FRIDAY AFTERNOON FOR
ALL OF SOUTH FLORIDA WATERS.

AMZ610-630-650-651-670-671-GMZ656-657-676-291100-
/O.CON.KMFL.SC.Y.0009.000000T0000Z-160129T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
919 PM EST THU JAN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS 20 TO 25 KT WITH GUSTS
  UP TO 30 KT. SEAS 4 TO 7 FEET IN BOTH THE ATLANTIC AND OFFSHORE
  GULF WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
567 
WHUS72 KMFL 290907
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
407 AM EST FRI JAN 29 2016

AMZ610-630-650-651-670-671-GMZ656-657-676-291715-
/O.CON.KMFL.SC.Y.0009.000000T0000Z-160129T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 
20 TO 60 NM-
407 AM EST FRI JAN 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 1:18 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Jan 28, 1:18 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
118 AM EST THU JAN 28 2016

.AVIATION...

THUNDERSTORM ACTIVITY ACROSS THE REGION HAS LARGELY SUBSIDED EARLY
THIS MORNING WITH JUST A FEW ISOLATED STORMS ACROSS THE EASTERN GULF.
FOR THE SHORT TERM...TERMINAL KAPF WILL HAVE LIGHT SHOWERS FOR THE
NEXT SEVERAL HOURS WITH OCCASIONAL MODERATE SHOWERS WITH REGIONAL
OBSERVATIONS INDICATING SCATTERED LEVEL STRATUS AROUND 500 FEET
POSSIBLE EARLY THIS MORNING WITH PERIODS OF IFR POSSIBLE. FOR THE
ATLANTIC COAST TERMINALS...LOW LEVEL STRATUS IS ALSO LIKELY THIS
MORNING. WHILE BRIEF PERIODS OF IFR CONDITIONS POSSIBLE...NOT
INDICATED IN THE TAF'S EARLY THIS MORNING BUT WILL AMEND AS
NEEDED. RECENT MESOSCALE MODEL GUIDANCE INDICATES ANOTHER ROUND OF
CONVECTION/THUNDERSTORMS MAY BE POSSIBLE AROUND 10Z...ALTHOUGH
MAINLY FORECAST ACROSS THE GULF WATERS AND IMPACTING TERMINAL KAPF
WITH VCTS ASSIGNED AT 10Z. WIND FORECAST CHALLENGING...SOMEWHAT
LIGHT AND VARIABLE EARLY THIS MORNING BUT FORECAST TO BECOME SSW
AROUND 10-15 KNOTS AROUND 14Z. LASTLY...PROB30'S FOR ATLANTIC
COAST TERMINALS FOR THUNDERSTORMS STARTING AROUND 16Z WITH
ANOTHER PERIOD OF ACTIVE CONVECTION POSSIBLE.

60

&&

.PREV DISCUSSION... /ISSUED 916 PM EST WED JAN 27 2016/

UPDATE...
RAIN IS NOW AFFECTING MUCH OF THE INTERIOR AND EAST COAST. THIS
HAS STABILIZED THE ATMOSPHERE AND LESSENED THE SEVERE RISK
OVERNIGHT. HOWEVER, HIGH RES MODELS CONTINUE TO SHOW A POSSIBLE
UPTICK IN ACTIVITY INTO THE GULF COAST AND LAKE REGION LATE IN
THE NIGHT AND TOWARDS DAWN. STRONG WINDS ALOFT CONTINUE ALONG WITH
SOME LOW LEVEL TURNING. AS SUCH, CANNOT COMPLETELY RULE OUT A
STRONG-SEVERE TSTORM OVERNIGHT, PARTICULARLY ALONG THE GULF COAST
TOWARDS DAWN.

HEAVY RAINFALL FELL OVER PARTS OF SOUTH FL TODAY WITH THE MAXIMUM
BEING AN IMPRESSIVE 6.19 INCHES AT BOYNTON BEACH (REPORT RECEIVED
BY A TRAINED STORM SPOTTER THERE). SO WILL HAVE TO MONITOR FOR
TRAINING OF CELLS OVER AREAS WHICH RECEIVED HEAVY RAINFALL TODAY
FOR POSSIBLE FLOODING CONCERNS. HOWEVER, SO FAR NO SIGNIFICANT
IMPACTS FROM THE LOCALLY HEAVY RAINFALL HAVE BEEN RECEIVED.
/GREGORIA

PREV DISCUSSION... /ISSUED 640 PM EST WED JAN 27 2016/

AVIATION...
PERIODS OF SHOWERS/MVFR WILL CONTINUE ACROSS SOUTH FL TONIGHT AND
THURSDAY WITH THE BEST CHANCE OF THUNDERSTORMS AND GUSTY WINDS
ARRIVING THU AFTERNOON. WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT
BUT PICK UP TO AROUND 15 KT WITH GUSTS 20-25 KT ON THU AFTERNOON.
STRONG WIND GUSTS AND BRIEF IFR WILL BE POSSIBLE IN SCATTERED TSRA
ON THU.

PREV DISCUSSION... /ISSUED 410 PM EST WED JAN 27 2016/

ISOLATED STRONG-SEVERE TSTORMS POSSIBLE TONIGHT-THURSDAY...
LOCALLY HEAVY RAINFALL POSSIBLE...

DISCUSSION...
A VERY ACTIVE WEATHER DAY ACROSS SOUTH FLORIDA WITH ONE TORNADO
NOW CONFIRMED WHICH STRUCK THE COCONUT CREEK-POMPANO BEACH AREA
THIS MORNING. SHOWERS AND THUNDERSTORMS HAVE CONTINUED TO AFFECT
AREAS MAINLY ALONG AND NORTH OF ALLIGATOR ALLEY ALONG A QUASI-WARM
FRONTAL BOUNDARY. HELICITY HAS LESSENED THIS AFTERNOON...WITH
0-1 KM SRH NOW AT LESS THAN 100 M2/S2 ACROSS ALL OF SOUTH FL AND
0-3 KM SRH DOWN TO AROUND 150 M2/S2 ALONG AND NORTH OF THE
BOUNDARY AND LESS FURTHER TO THE SOUTH...AS PER SPC MESOANALYSIS.
SO THE RISK FOR ROTATING CELLS AND TORNADOES HAS LESSENED...THOUGH
STILL CANNOT BE COMPLETELY RULED OUT TONIGHT-THURSDAY AHEAD OF A
COLD FRONT.

ACTIVE SOUTHERN STREAM JET CONTINUES ACROSS THE GULF OF MEXICO AND
ACROSS THE FLORIDA PENINSULA...IN EL NINO STYLE. 112 KT WINDS
MEASURED ON THE MORNING MIAMI SOUNDING AT 40K FT. NORTHERN AND
SOUTHERN STREAMS WILL PHASE ACROSS THE EASTERN SEABOARD LATE THU-
FRIDAY WITH LOW PRESSURE CRANKING UP EAST OF FLORIDA...THEN RACING
NORTHEAST. THE TRAILING COLD FRONT FROM THIS DEVELOPING LOW CENTER
WILL SWEEP ACROSS SOUTH FL THURSDAY AFTERNOON ACCOMPANIED WITH A
LINE OF SHOWERS AND THUNDERSTORMS. SHOWERS AND A FEW TSTORMS ARE
EXPECTED TO CONTINUE ACROSS SOUTH FL TONIGHT-THU AHEAD OF THE
FRONT AS WELL...GIVEN THE AMPLE MOISTURE IN PLACE ALONG WITH
SUBTLE SHORTWAVES MOVING IN FROM THE GULF.

PRECIPITABLE WATER MEASURED THIS MORNING ON OUR KMFL MIAMI
SOUNDING WAS A RECORD FOR THE DATE...MEASURED AT 1.97 INCHES. PW
WILL CONTINUE ANONOMOUSLY HIGH UNTIL PASSAGE OF THE COLD FRONT
THU AFTERNOON. GIVEN SUCH HIGH MOISTURE IN PLACE...LOCALIZED
HEAVY RAINFALL IS POSSIBLE. HOWEVER, CONFIDENCE IS TOO LOW FOR
ANY FLOOD WATCH ISSUANCE AT THIS TIME. THE ANTICIPATION IS
ISSUANCES OF URBAN FLOOD ADVISORIES AS THE HEAVIER SHOWERS AND
TSTORMS AFFECT THE AREA.

A MARGINAL SEVERE RISK CONTINUES UNTIL COLD FRONTAL PASSAGE THU
AFTERNOON AS WIND FIELDS WILL CONTINUE QUITE STRONG. LOW LEVEL
WIND FIELDS WILL CONTINUE TO BECOME MORE UNIDIRECTIONAL WITH TIME
TONIGHT-THU, STRENGTHENING SOME. FORECAST SOUNDINGS OFF GFS/ECMWF
SHOW 30-40 KT WINDS IN THE 1-3K FT LAYER THU AFTERNOON. LOOKS LIKE
A FORCED BAND OF CONVECTION WILL ACCOMPANY THE COLD FRONT...SO AM
ANTICIPATING A LINE OF SHOWERS AND THUNDERSTORMS TO SWEEP FROM
WEST TO EAST ACROSS SOUTH FL WITH LOCALIZED STRONG TO SEVERE WIND
GUSTS (50-60 MPH WINDS) POSSIBLE ALONG THE LINE. CELLS AHEAD OF
THE LINE WILL BE POSSIBLE TONIGHT-THU...AND AGAIN, WHILE THE
TORNADO THREAT HAS LESSENED, IT JUST CANNOT BE COMPLETELY RULED
OUT.

MUCH DRIER AIR WILL POUR INTO SOUTH FL BEHIND THE COLD FRONT THU
NIGHT-FRIDAY. ALTHOUGH LOWER LEVEL CLOUDINESS WILL MOVE OFF THE
COAST...HIGH LEVEL CIRRUS IS EXPECTED TO CONTINUE TO STREAM IN
OVERHEAD FROM THE GULF OF MEXICO...LIMITING SUNSHINE FRIDAY AND
INTO THE WEEKEND. /GREGORIA

FROM PREVIOUS DISCUSSION...
ALTHOUGH AN IMPRESSIVELY DRY AIRMASS IS PRESENT FRIDAY AND
SATURDAY, WITH PWATS POTENTIALLY FALLING BELOW 0.50", MOISTURE
RETURNS QUICKLY ACROSS THE EXTREME SOUTH MONDAY WITH DEEPER SW
FLOW RETURNING IN THE MIDLEVELS. WITH SURFACE HIGH PRESSURE FAR
OFF THE EAST COAST, A WEAK WARM FRONT DRIFTS NORTH TO THE FL
STRAITS, AND BOTH THE EC AND GFS INTRODUCE POPS INTO MIAMI- DADE
BY MONDAY. INCREASING POPS A LITTLE QUICKER THAN WHAT BLENDS ARE
INDICATING FOR THIS DAY ALONG THE SOUTH. AS MID AND UPPER RIDGING
RETURN TO THE CARIBBEAN AND WESTERN ATLANTIC, THE NEXT COLD FRONT
MAY BE DELAYED UNTIL THE END OF NEXT WEEK.

MARINE...
WINDS WILL RELAX THIS EVENING...SO THE SMALL CRAFT ADVISORY OFF
THE SE FLORIDA COAST WILL EXPIRE AT 7 PM. WINDS WILL THEN PICK UP
IN ASSOCIATION WITH THE COLD FRONTAL PASSAGE THU AFTERNOON. SEAS
WILL BUILD BEHIND THE FRONT, ESPECIALLY IN THE GULF WITH HAZARDOUS
SEAS TO NEAR 7 FEET POSSIBLE THU NIGHT. /GREGORIA

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  55  69  48 /  90  70   0   0
FORT LAUDERDALE  79  55  71  52 /  80  70   0   0
MIAMI            79  59  71  52 /  80  70   0   0
NAPLES           72  57  67  47 /  90  50   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...
LONG TERM....
AVIATION...60/BD
Hazardous weather outlook, Jan 27, 8:49 PM EST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
849 PM EST WED JAN 27 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
281400-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
849 PM EST WED JAN 27 2016

...ISOLATED STRONG-SEVERE THUNDERSTORMS POSSIBLE THRU THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS SOUTH FLORIDA TONIGHT. A STRONG OR SEVERE THUNDERSTORM
CANNOT BE COMPLETELY RULED OUT, PARTICULARLY ALONG THE GULF
COAST TOWARDS DAWN.

TORNADOES: AN ISOLATED TORNADO CANNOT BE COMPLETELY RULED
OUT, MAINLY ALONG THE GULF COAST TOWARDS DAWN.

WIND: STRONG WIND GUSTS CANNOT BE RULED OUT, MAINLY ALONG THE
GULF COAST TOWARDS DAWN.

WATERSPOUTS: ISOLATED WATERSPOUTS AREA POSSIBLE.

FLOODING: THERE IS A SLIGHT RISK OF MINOR URBAN TYPE FLOODING.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS SOUTH
FLORIDA THURSDAY WITH A FEW STRONG TO SEVERE STORMS POSSIBLE,
ALONG WITH AN ELEVATED THREAT FOR HEAVY RAINFALL AND FLOODING. A
STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATE THURSDAY NIGHT
AND FRIDAY MORNING, BRINGING DETERIORATING CONDITIONS ACROSS THE
COASTAL WATERS AND LOW WIND CHILLS TO THE NORTHWEST INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 27, 7:24 PM ESTSpecial Marine WarningMFL66 min
Jan 28, 3:53 AM ESTFlood WatchMFLBroward, Collier, Glades, Hendry, Palm Beach17 hr
Jan 28, 4:02 AM ESTSpecial Marine WarningMFL43 min
Jan 28, 4:33 AM ESTSpecial Marine WarningMFL42 min
Jan 28, 4:51 AM ESTSpecial Marine WarningMFL24 min
Jan 28, 5:14 AM ESTSpecial Marine WarningMFL61 min
Jan 28, 5:17 AM ESTSpecial Marine WarningMFL58 min
Jan 28, 5:32 AM ESTSpecial Weather StatementMFLMonroe43 min
Jan 28, 6:09 AM ESTSpecial Marine WarningMFL51 min
Jan 28, 8:49 AM ESTSpecial Weather StatementMFLBroward41 min
Jan 28, 9:17 AM ESTSpecial Weather StatementMFLBroward43 min
Jan 28, 10:35 AM ESTTornado WarningMFLPalm Beach13 min
Jan 28, 10:44 AM ESTSpecial Marine WarningMFL91 min
Jan 28, 10:52 AM ESTSpecial Marine WarningMFL38 min
Jan 28, 11:10 AM ESTSpecial Marine WarningMFL35 min
Jan 28, 12:16 PM ESTSpecial Marine WarningMFL29 min
Jan 28, 12:47 PM ESTSpecial Marine WarningMFL88 min
Jan 28, 2:28 PM ESTRiver Flood WarningMFLGlades5 days
Jan 28, 4:35 PM ESTSpecial Marine WarningMFL55 min
Jan 28, 5:26 PM ESTSpecial Marine WarningMFL64 min
Jan 28, 6:04 PM ESTSpecial Weather StatementMFLCollier41 min

Nearby

Small Craft Advisories in Florida, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.